# SDR FDEA202303230495

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 42705
- Aircraft time: 20,394 hours, 3,433 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113W3003501
- Part serial: 000319
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM IB TO OB 177INCH CROSS TE TO LE 15.8INCH FOUND ONE DENT LH OB FLAP LWR SURFACE FROM IB TO OB 177INCH CROSS TE TO LE 15.8INCH DENT WITH   DELAMINATION L X W=3.1" X 2.5", OUT OF ALLOWABLE LIMIT PER B777 SRM 57-53-01-1A ALLOWABLE   DAMAGE 2,REV.43.1. REPAIRED AS PER WORK CARD T G-5750-T0373589 P1, TITLE: WING-FLIIGHT   SURFACES-LH OUTBD FLAP TE WEDGE DENTS WITH DELAMINATIONS AT OTEF STA 210&366-SRM   REPAIR -RSC TRACKING, DETAIL PLS REFER TO WRI: 57505592. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
